CaltechAUTHORS
  A Caltech Library Service

Qualitative methods in bifurcation theory

Marsden, Jerrold E. (1978) Qualitative methods in bifurcation theory. Bulletin of the American Mathematical Society, 84 (6). pp. 1125-1148. ISSN 0273-0979. http://resolver.caltech.edu/CaltechAUTHORS:20100824-152914738

[img] PDF - Published Version
See Usage Policy.

1830Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100824-152914738

Abstract

No abstract.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9904-1978-14549-2DOIUNSPECIFIED
http://www.ams.org/journals/bull/1978-84-06/S0002-9904-1978-14549-2/home.html#AdditionalPublisherUNSPECIFIED
Additional Information:© 1978 American Mathematical Society. Received by the editors November 28, 1977. Partially supported by the National Science Foundation.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Classification Code:AMS: Primary 35B30, 57D45, 73005, 83C05.
Record Number:CaltechAUTHORS:20100824-152914738
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100824-152914738
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19650
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:04 Sep 2010 03:00
Last Modified:26 Dec 2012 12:21

Repository Staff Only: item control page